# SDR 2002F00640

- Difficulty date: April 5, 2002
- Submitted: July 2, 2002
- Operation: Air carrier
- Aircraft: N77278
- Make and model: Cndair CL6002B19
- Aircraft serial: 7278
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Loose
- Location: Lt Engine
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

FLT 6097 - RETURNED TO GATE, DUE TO LEFT JET PIPE OVERHEAT FAIL ON LOOP A.  MAINTENANCE WAS CALLED.  MAINTENANCE SECURED CONNECTION.  OP CHECKS GOOD.  AIRCRAFT WAS RETURNED TO SERVICE.  (M)
